Open Access
Translator Disclaimer
March 2022 Lyubeznik numbers of almost complete intersection and linked ideals
Parvaneh Nadi, Farhad Rahmati
Author Affiliations +
Hiroshima Math. J. 52(1): 93-101 (March 2022). DOI: 10.32917/h2021027

Abstract

In this work, we examine the Lyubeznik numbers of squarefree monomial ideals that are linked. Also we study these numbers for almost complete intersection ideals.

Funding Statement

Parvaneh Nadi was in part supported by a grant from IPM, number 991300119.

Acknowledgement

The authors wish to thank the referee for many helpful comments.

Citation

Download Citation

Parvaneh Nadi. Farhad Rahmati. "Lyubeznik numbers of almost complete intersection and linked ideals." Hiroshima Math. J. 52 (1) 93 - 101, March 2022. https://doi.org/10.32917/h2021027

Information

Received: 31 March 2021; Revised: 20 October 2021; Published: March 2022
First available in Project Euclid: 25 March 2022

Digital Object Identifier: 10.32917/h2021027

Subjects:
Primary: 13C40 , 13D45
Secondary: 13P10

Keywords: almost complete intersection ideals , linked ideals , Lyubeznik numbers

Rights: Copyright © 2022 Hiroshima University, Mathematics Program

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.52 • No. 1 • March 2022
Back to Top